# SDR COMA9630157

- Difficulty date: November 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N358CA
- Make and model: Scbflg SF34A
- Aircraft serial: 340A047
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: 8210153
- Condition: Malfunctioned
- Location: Lt Prop
- Part time: 25,123 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PROPELLER RPM INDICATES 1380 DURING TAKEOFF.  COULD NOT DUPLICATE DISCREPANCY.  4 RPM IS TOO MINUTE TO PERCEIVE ON THE ANALOG TYPE RPM INDICATOR.  THE PROPELLER PITCH CONTROL UNIT WAS REPLACED FOR TROUBLESHOOTING.  PART TOTAL CYCLES, 28,337.
